# SDR FDEA201101180273

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766350
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE AREA HAS CORRODED SHEAR TIE AT BS 540, LBL 2 TO RBL 5.  CUT OUT DAMAGED LOWER FLANGE OF SHEAR TIE IAW SRM 53-10-4. FIG 15 FABRICATED.  REPAIR DOUBLER FROM 7075 T6  .050"  DIM 5" X 3.2500" AND RADIUS FILLER FROM 7075 T6 .063", DIM 5" X  .8750"  IAW SRM 53-10-4,  FIG 15. INSTALLED REPAIR  DOUBLER AND RADIUS FILLER  IAW SRM 51-30-2, REV 103 AND 53-10-4, FIG 15.
